Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 110, NWS Nashville, TN

May 4, 20204 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 4, 2020, 8:36 PM CDT for 4 counties in Tennessee. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2020, 8:36 PM CDT (01:36 UTC)
Expired
May 4, 2020, 9:30 PM CDT
In force
54 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Giles County, TN, Lawrence County, TN, Marshall County, TN, Maury County, TN

The radar

The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:41 PM CDTTSTM WND GST 603 Ne Lawrenceburg, TN55 TO 60 MPH WINDS REPORTED ON MATTOXTOWN ROAD IN NORTH LAWRENCEBURG
May 4, 8:42 PM CDTTSTM WND DMG1 S Lawrenceburg, TNPOWER LINES DOWN AT VIRGINIA DRIVE AND HIGHWAY 43
May 4, 8:43 PM CDTTSTM WND DMG1 E Lawrenceburg, TNTREE DOWN ACROSS SPRINGER ROAD. PEA SIZE HAIL IN WEST LAWRENCEBURG.
May 4, 8:43 PM CDTTSTM WND DMG2 S Lawrenceburg, TNTREE DOWN ON CAR WITH PERSON TRAPPED AT 1290 CROWDER ROAD
May 4, 8:43 PM CDTTSTM WND DMG3 E Lawrenceburg, TNTREES BLOCKING ROAD AT WEEKLY CREEK ROAD AND MILLER ROAD EAST OF LAWRENCEBURG
May 4, 8:57 PM CDTTSTM WND DMGPulaski, TNSEVERAL POWER LINES BLOWN DOWN IN PULASKI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 6:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WUUS54 KOHX 050136
SVROHX
TNC055-099-117-119-050230-
/O.NEW.KOHX.SV.W.0110.200505T0136Z-200505T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
836 PM CDT Mon May 4 2020

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southern Marshall County in Middle Tennessee...
  Southeastern Lawrence County in Middle Tennessee...
  South central Maury County in Middle Tennessee...
  Giles County in Middle Tennessee...

* Until 930 PM CDT.

* At 836 PM CDT, severe thunderstorms were located along a line
  extending from near Summertown to 10 miles northwest of Loretto,
  moving east at 60 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lewisburg, Lawrenceburg, Pulaski, Ardmore, Cornersville, Elkton,
  Ethridge, Lynnville, Culleoka, Goodspring, Leoma, Frankewing and
  Prospect.

This includes Interstate 65 between mile markers 1 and 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8697 3515 8743 3554 8715 3536 8660
      3533 8660 3531 8668 3525 8675 3526 8683
      3499 8684
TIME...MOT...LOC 0136Z 288DEG 52KT 3551 8735 3521 8752 

HAIL...1.25IN
WIND...60MPH
 
$$

Whitehead
4 follow-up statements
948 
WWUS54 KOHX 050200
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
900 PM CDT Mon May 4 2020

TNC055-099-117-119-050230-
/O.CON.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Marshall TN-Lawrence TN-Maury TN-Giles TN-
900 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN MARSHALL...SOUTHEASTERN LAWRENCE...SOUTH CENTRAL MAURY
AND GILES COUNTIES...

At 900 PM CDT, severe thunderstorms were located along a line
extending from 11 miles west of Lewisburg to 9 miles southwest of
Pulaski, moving east at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Lewisburg, Lawrenceburg, Pulaski, Ardmore, Cornersville, Elkton,
Ethridge, Lynnville, Culleoka, Goodspring, Leoma, Frankewing and
Prospect.

This includes Interstate 65 between mile markers 1 and 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8697 3515 8743 3554 8715 3536 8660
      3533 8660 3531 8668 3525 8675 3526 8683
      3499 8684
TIME...MOT...LOC 0200Z 288DEG 52KT 3541 8699 3511 8716 

HAIL...1.00IN
WIND...70MPH
 
$$

Whitehead
347 
WWUS54 KOHX 050213
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
913 PM CDT Mon May 4 2020

TNC099-119-050223-
/O.CAN.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Lawrence TN-Maury TN-
913 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
SOUTH CENTRAL MAURY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.

LAT...LON 3499 8698 3508 8722 3515 8720 3517 8722
      3528 8721 3529 8723 3530 8721 3543 8721
      3546 8712 3541 8699 3541 8696 3545 8695
      3546 8692 3547 8692 3536 8660 3533 8660
      3531 8668 3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 0213Z 287DEG 44KT 3533 8660 3507 8695 

$$

TNC055-117-050230-
/O.CON.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Marshall TN-Giles TN-
913 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN MARSHALL AND GILES COUNTIES...

At 913 PM CDT, severe thunderstorms were located along a line
extending from near Petersburg to 7 miles northwest of Ardmore,
moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lewisburg, Pulaski, Ardmore, Cornersville, Elkton, Lynnville,
Goodspring, Frankewing and Prospect.

This includes Interstate 65 between mile markers 1 and 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8698 3508 8722 3515 8720 3517 8722
      3528 8721 3529 8723 3530 8721 3543 8721
      3546 8712 3541 8699 3541 8696 3545 8695
      3546 8692 3547 8692 3536 8660 3533 8660
      3531 8668 3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 0213Z 287DEG 44KT 3533 8660 3507 8695 

HAIL...0.75IN
WIND...60MPH
 
$$

Whitehead
911 
WWUS54 KOHX 050216
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
916 PM CDT Mon May 4 2020

TNC117-050225-
/O.CAN.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Marshall TN-
916 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARSHALL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.

LAT...LON 3500 8699 3508 8722 3513 8720 3515 8720
      3533 8691 3533 8690 3532 8691 3531 8689
      3526 8683 3499 8684
TIME...MOT...LOC 0215Z 301DEG 47KT 3518 8679 3505 8695 

$$

TNC055-050230-
/O.CON.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Giles TN-
916 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN GILES COUNTY...

At 915 PM CDT, severe thunderstorms were located along a line
extending from 12 miles west of Fayetteville to 7 miles northwest of
Ardmore, moving southeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pulaski, Ardmore, Elkton, Goodspring, Frankewing and Prospect. 

This includes Interstate 65 between mile markers 1 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3500 8699 3508 8722 3513 8720 3515 8720
      3533 8691 3533 8690 3532 8691 3531 8689
      3526 8683 3499 8684
TIME...MOT...LOC 0215Z 301DEG 47KT 3518 8679 3505 8695 

HAIL...0.75IN
WIND...60MPH
 
$$

Whitehead
913 
WWUS54 KOHX 050227
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
927 PM CDT Mon May 4 2020

TNC055-050237-
/O.EXP.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Giles TN-
927 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GILES COUNTY WILL
EXPIRE AT 930 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.

LAT...LON 3500 8699 3508 8722 3513 8720 3515 8720
      3533 8691 3533 8690 3532 8691 3531 8689
      3526 8683 3499 8684
TIME...MOT...LOC 0227Z 288DEG 52KT 3514 8663 3501 8679 

$$

Whitehead

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 5:51 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 4, 5:51 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
551 PM CDT Mon May 4 2020

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Our focus remains on the potential for severe storms this
afternoon and evening. A gradient of surface-based CAPE is
climbing above 1500-2000+ J/kg across the southern half of the Mid
State. Increasing theta-e values are slowly pushing north toward
the I-40 corridor, along with 60+ degF dew points. This energy is
located in the vicinity of a northward-advancing warm front. If a
storm or two develops near the warm front over the next few
hours, damaging winds and large hail will become a concern. Low-
level SSE winds in the vicinity of the warm front are such that
any storm that latches onto that environment will pose an
increased tornado threat.

Out to the west, several bowing clusters of storms are diving
southeast toward the MO bootheel. These storms are what the CAMs
have been hammering home all day, racing into the Mid State after
5 PM. The desired storm trajectories looks to be similar or
perhaps a bit farther south than yesterday's track. Buying into
this solution would take the bulk of activity along and south of
the I-40 corridor this evening. With that being said, storm
complexes like what we are seeing today can have a mind of their
own, creating their own environments to work around. The threat
for damaging winds, large hail, and a tornado or two will
accompany the storms...especially as they sink south toward a more
primed environment. To summarize, strong to severe storms are
possible late this afternoon into the late evening for much of
Middle Tennessee. For your safety, have multiple ways to receive
warnings and be ready to act on your severe weather plans if
storms approach your location.

Rain and a few storms may continue along the KY/TN border
overnight, though the severe threat looks lower. The flooding
threat may increase there if storms begin to train over the same
locations. Light showers could linger through midday on Tuesday,
ending west to east during the afternoon. Wednesday and Thursday
look dry and mild with more rain/storms entering the picture on
Friday. So far, next weekend appears largely dry and mild...good
for any outdoor plans.

Again, remain weather aware this evening!

&&

.AVIATION...
00Z TAF DISCUSSION.

Upcoming taf package will adhere strongly to the trajectory
focused migration of storms currently to the west northwest
across northwestern TN and extending across the MO bootheel. The
instability gradient is rather impressive as you go from northeast
to southwest across the mid state this evening.

Given the latest trajectory and instability setup...it appears
that the strongest activity will move south of the taf sites this
evening. It will be watched very carefully, but the upcoming tafs
will reflect a decrease, to some degree of the current convective
tempo group wind mags. Nevertheless, a period of showers and
tstms can be expected this evening. The potentially strong
activity will reach the CKV site around the 00Z to 02Z time
frame...01Z to 03Z for bna and MQY...and CSV around 02Z to 04Z.
Wind gusts to 35 kts will still be possible for the taf
sites...25kts to 30 kts for CSV.

Off and on shower activity will follow with potential non
threatening vcts covg until 12z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, May 4, 6:25 AM CDT, 14 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
625 AM CDT Mon May 4 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-051130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
625 AM CDT Mon May 4 2020

This Hazardous Weather Outlook is for portions of Middle Tennessee.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible again during the
afternoon and evening across the mid state, with main threats being
hail, damaging winds, and flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, May 4, 7:16 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
716 PM CDT Mon May 4 2020

TNZ056>058-060-050100-
Hickman TN-Lewis TN-Maury TN-Perry TN-
716 PM CDT Mon May 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...WESTERN MAURY...
SOUTHEASTERN PERRY AND SOUTHERN HICKMAN COUNTIES UNTIL 800 PM CDT...

At 715 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Linden, moving east at 50 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Columbia, Hohenwald, Mount Pleasant, Lobelville, Santa Fe,
Gordonsburg, Kimmins, Hampshire, Pleasantville and Williamsport.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.

LAT...LON 3552 8785 3574 8781 3578 8710 3549 8713
TIME...MOT...LOC 0015Z 271DEG 45KT 3564 8772

Whitehead
Special weather statement, May 4, 7:17 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
717 PM CDT Mon May 4 2020

TNZ024-025-057-060-050100-
Hickman TN-Dickson TN-Humphreys TN-Maury TN-
717 PM CDT Mon May 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON...NORTHWESTERN
MAURY...EAST CENTRAL HUMPHREYS AND NORTHERN HICKMAN COUNTIES UNTIL
800 PM CDT...

At 717 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Hurricane Mills, or 13 miles southeast of Waverly,
moving east at 35 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Dickson, Centerville, White Bluff, Burns, Bon Aqua, Pinewood, Primm
Springs, Lyles and Nunnelly.

This includes the following highways...
 Interstate 40 between mile markers 151 and 180.
 Interstate 840 between mile markers 1 and 6.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.

LAT...LON 3612 8721 3598 8719 3597 8721 3596 8720
      3594 8721 3594 8720 3585 8721 3584 8718
      3576 8717 3581 8767 3604 8770
TIME...MOT...LOC 0017Z 272DEG 29KT 3595 8762

Whitehead
Special weather statement, May 4, 7:45 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
745 PM CDT Mon May 4 2020

TNZ057>060-095-050130-
Hickman TN-Williamson TN-Lewis TN-Maury TN-Giles TN-
745 PM CDT Mon May 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS...MAURY...
CENTRAL WILLIAMSON...NORTHWESTERN GILES AND EASTERN HICKMAN COUNTIES
UNTIL 830 PM CDT...

At 744 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Centerville to near
Hohenwald. Movement was east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Franklin, Columbia, Hohenwald, Spring Hill, Mount Pleasant,
Thompson's Station, Gordonsburg, Culleoka, Primm Springs, I-65 East
Of Columbia, Santa Fe, Hampshire, Williamsport and Leipers Fork.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.

LAT...LON 3542 8721 3544 8722 3543 8725 3553 8758
      3595 8731 3589 8673 3537 8704
TIME...MOT...LOC 0044Z 274DEG 32KT 3588 8729 3557 8748

Whitehead
Local storm report, May 4, 8:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             LINDEN                  35.61N  87.84W
05/04/2020  E1.00 INCH       PERRY              TN   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED NEAR LINDEN

&&

EVENT NUMBER OHX2000387

SHAMBURGER
Local storm report, May 4, 8:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
830 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             3 NNE CLIFTON           35.42N  87.98W
05/04/2020  E2.00 INCH       WAYNE              TN   EMERGENCY MNGR

            2 INCH DIAMETER HAIL REPORTED IN BEECH CREEK AREA

&&

EVENT NUMBER OHX2000388

SHAMBURGER
Local storm report, May 4, 8:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
836 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             LUTTS                   35.15N  87.94W
05/04/2020  E1.75 INCH       WAYNE              TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN LUTTS

&&

CORRECTED EVENT TIME

EVENT NUMBER OHX2000389

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:16 PM CDTSpecial Weather StatementOHXLewis44 min
May 4, 7:17 PM CDTSpecial Weather StatementOHXHickman43 min
May 4, 7:25 PM CDTSevere Thunderstorm WarningOHXPerry, Wayne50 min
May 4, 7:45 PM CDTSpecial Weather StatementOHXLewis, Maury, Williamson45 min
May 4, 8:02 PM CDTSevere Thunderstorm WarningOHXWayne43 min
May 4, 8:14 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Perry, Wayne46 min
May 4, 8:24 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne51 min
May 4, 9:35 PM CDTHigh Wind WarningOHXCannon, Cheatham, Davidson, Dickson, Hickman, Houston and 8 more113 min
May 5, 4:52 AM CDTSpecial Weather StatementOHXClay, Macon38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.